# SDR FDEA200904011134

- Difficulty date: April 1, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 41,435 hours, 20,880 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A5397310020051
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BULK CARGO DOOR, LOWER CUTOUT SHIN PLATE, HAS CORROSION BELOW THE   FASTENER HOLE AT FRAMES 68 - 69.  REMOVED THE CORROSION ON THE LOWER CUTOUT SKIN PLATE IAW A300-600 SRM 51-74-10.  MATERIAL THICKNESS  IS 0.079.   MATERIAL REMOVED 0.013.  MATERIAL REMAINING 0.063 USING UT GAUGE T8225T.  CHECKED LIMITS IAW A300-600 SRM 51-17-18 AND WAS FOUND TO BE OUT OF LIMITS.  REMOVED 2 STRAPS; 2 FITTINGS AND SKIN PLATE IAW SRM 51-40-21;  PARA 6 AND 7.  INSTALLED 2 FITTINGS; 2 STRAPS AND A NEW SKIN PLATE, PO NR 651108.1 IAW A300-600 SRM 51-40-21, PARA 6 AND 7.
